MathSciNet Relay Station
MathSciNet bibliographic data
MR1058552 (91h:20017) 20C20 (20G40)
Hiss, Gerhard; Shamash, Josephine $3$-blocks and $3$-modular characters of $G\sb 2(q)$. J. Algebra 131 (1990), no. 2, 371–387.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement